Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

On the reduction of an arbitrary real square matrix to tridiagonal form


Authors: H. H. Wang and R. T. Gregory
Journal: Math. Comp. 18 (1964), 501-505
MSC: Primary 65.35
DOI: https://doi.org/10.1090/S0025-5718-1964-0165670-0
MathSciNet review: 0165670
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.35

Retrieve articles in all journals with MSC: 65.35


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1964-0165670-0
Article copyright: © Copyright 1964 American Mathematical Society